# SDR DALA2021021700903

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,113 hours, 38,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 1L DOOR DOES NOT INDICATE CLOSED ON ECAM. CORRECTIVE ACTION: REPLACED L1 DOOR PROX SENSOR PER A 320 AMM 52-11. OPS CK OK. (4057110)
